Premature ejaculation - a sympton of PFS?

#1

Since having PFS I suffer from premature ejaculation. This was never an issue for me before taking Propecia and if anything my sexual stamina was excellent. Now I can climax in a matter of seconds.

It seems very few members on this forum have this issue and so I was wondering whether anyone has any thoughts on this?

A GP told me that the fact I have premature ejaculation means I cannot have erectile dysfunction. This is nonsense. I can only get erect through manual stimulation and once hard, unless I stimulate myself very slowly, I will climax in 10-20 seconds. The same goes for when I have sex.

It can feel pleasurable to climax so perhaps I should be grateful that my penis still has sensitivity but if anything it is too sensitive. I would much rather that my penis felt numb but enabled me to at least satisfy a woman.

I feel that since I haven’t had any nocturnal, spontaneous or morning erections and as I suffer from testicle shrinkage and pain since taking Propecia that premature ejaculation is a further sympton related to these other issues. However is it possible that the premature ejaculation issue could be a psychological problem that has come about as a result of me being concerned with all my other sexual issues?

My feeling is that PE is yet another PFS sympton but it’s absence in the list of side effects on this site has led me to question this.

I appreciate that nobody can know for certain since PFS affects us all differently but any thoughts would be much appreciated.

2 Likes

#2

I think i have all the same, as you described. I want to know why people think we are effected differently. I stongly believe we have all the same symptoms!

0 Likes

#3

Same here.

0 Likes

#4

Never heard of PE as a symptom of PFS, but who knows. It seems the opposite of what most people here are used to see. You said you have high sensitivity and PE, right?

Believe me, buddy, I’d rather have your condition than a dead dick in front of me that doesn’t feel ANYTHING - and I really mean that. Be happy for this.

Again, I’m not saying you don’t have PFS since you’ve got all the other symptoms, but this one seems unlikely to be PFS related.

1 Like

#5

I have the numbness and horrible PE since my crash. I think it’s possibly related to the serotonin/dopamine.

1 Like

#6

I can believe it could be related to serotonin/dopamine. What are your thoughts behind this?

1 Like

#7

I’m not really well-educated on the matter but from what I understand, there is a balance of serotonin and dopamine in your body. When you raise one, you lower the other. Low serotonin can cause PE, while high dopamine can cause inability to climax (which is the reason that depression medications can this, they raise dopamine).
I’ve considered testing out 5-htp supplementation to try to raise serotonin but I’m trying some other vitamins at this time so I don’t want to mess with that right now.

0 Likes

#8

I have p.e. and it is for sure part of the p.f.s. Before the poison i thought, like most of people, that you can’t have both e.d. and p.e. if you have one you can’t have the other. Now i know it is possible because my p.e. doesn’t depend on a too sensitive glans like most of people think, it comes from down, it is a strange feeling at the base of penis that makes me ejaculate very fast, it is slightly similar to the feeling you have when you really need to pee. Does it come from down for you too? Do you have the same feeling at the base of the penis?

1 Like

#9

I believe the PE occurs because we are trying to focus much harder on “sexy” thoughts just to maintain an erection (very stressful) that we force our body to climax.

Back when we didnt have a problem maintaining an erection, we would do the exact opposite!

0 Likes

#10

my PE become worse.
i musterbated today and ejaculated very fast even without touching,!!!1

whyyy???

0 Likes

#11

I have this exact same issue EXACTLY as you describe it. I’ve been of finas for over 7 years with various sexual sides, but this year this new side effect (p.e. with e.d.) emerged and has remained a problem. I don’t know what to do about it, and it really came out of nowhere since my sides were relatively stable over the past 7 years. Anyone have any info?

0 Likes

#12

do you know anything that will help for pe?
like kegal , balooning edging?

0 Likes

#13

what’s balooning edging? I haven’t tried any exercises. Just drugs.

0 Likes

#14

It is penis excersize.

0 Likes

#15

According to my experience with TRT and various meds like Arimidex, estradiol increases both libido and sensitivity on the verge of estrogen dominance.

0 Likes

#16

what do you mean? estradiol also gives premature ejaculation?

0 Likes

#17

The nerves are impacted, so it makes sense this can exist (it’s been reported on the board previously). Other PFS suffers have reported ejaculating while flaccid.

1 Like

#18

It increases libido and sensitivity up to a certain point. Estradiol deficiency causes reduced libido, unstable erections (solid erections, but they’ll be harder to obtain and maintain) and decreased sensitivity. Also, it affects your joints and muscle strength negatively. When I have a little bit too much estradiol, libido and sensitivity increases - and it may cause premature ejaculation. However, as the estradiol level continues to raise, loss of morning wood occurs, erectile dysfunction becomes a problem, and symptoms of gynecomastia may appear. Finally, way too much estradiol results in diminished libido and impotence - just like that. If you’re not on TRT, testicle aching- and atrophy will be other symptoms of estrogen dominance.

0 Likes

#19

According to that i have more than little estradiol deficiency, sometimes i can get an erection but itgoes away very quickley, even 100mg viagra sometimes doesn’t work.

0 Likes

#20

You won’t acquire estradiol deficiency without using an aromatase inhibitor.

0 Likes